RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 4, Issue 5, Pages 579–588 (Mi mz6777)  

This article is cited in 5 scientific papers (total in 5 papers)

The representation of integral functions by series of the form $\sum_{n=1}^\infty \alpha_n f(\lambda_n z)$

V. I. Shevtsov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Abstract: The necessary and sufficient conditions that an integral function, whose order satisfies certain conditions, should be represented by a series of integral functions of the form $f(\lambda_nz)$ are indicated.

Full text: PDF file (503 kB)

English version:
Mathematical Notes, 1968, 4:5, 838–843

Bibliographic databases:

UDC: 517.5
Received: 07.12.1967

Citation: V. I. Shevtsov, “The representation of integral functions by series of the form $\sum_{n=1}^\infty \alpha_n f(\lambda_n z)$”, Mat. Zametki, 4:5 (1968), 579–588; Math. Notes, 4:5 (1968), 838–843

Citation in format AMSBIB
\Bibitem{She68}
\by V.~I.~Shevtsov
\paper The representation of integral functions by series of the form $\sum_{n=1}^\infty\,\alpha_n f(\lambda_n z)$
\jour Mat. Zametki
\yr 1968
\vol 4
\issue 5
\pages 579--588
\mathnet{http://mi.mathnet.ru/mz6777}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=241637}
\zmath{https://zbmath.org/?q=an:0186.12701|0183.34102}
\transl
\jour Math. Notes
\yr 1968
\vol 4
\issue 5
\pages 838--843
\crossref{https://doi.org/10.1007/BF01111320}


Linking options:
  • http://mi.mathnet.ru/eng/mz6777
  • http://mi.mathnet.ru/eng/mz/v4/i5/p579

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Leont'ev, “Representation of functions by generalized Dirichlet series”, Russian Math. Surveys, 24:2 (1969), 101–178  mathnet  crossref  mathscinet  zmath
    2. V. I. Shevtsov, “On the reconstruction of a function from the known coefficients of the corresponding Dirichlet series”, Math. USSR-Sb., 11:4 (1970), 529–538  mathnet  crossref  mathscinet  zmath
    3. A. F. Leont'ev, “On conditions of expandibility of analytic functions in Dirichlet series”, Math. USSR-Izv., 6:6 (1972), 1265–1277  mathnet  crossref  mathscinet  zmath
    4. A. F. Leont'ev, Yu. N. Frolov, “On conditions for representability of entire functions by certain general series”, Math. USSR-Izv., 13:1 (1979), 63–72  mathnet  crossref  mathscinet  zmath  isi
    5. Chunaev P. Danchenko V., “Approximation by amplitude and frequency operators”, J. Approx. Theory, 207 (2016), 1–31  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:148
    Full text:68
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020